PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 124 | 2 | 155-160
Tytuł artykułu

Operators determining the complete norm topology of C(K)

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
For any uniformly closed subalgebra A of C(K) for a compact Hausdorff space K without isolated points and $x_{0} ∈ A$, we show that every complete norm on A which makes continuous the multiplication by $x_{0}$ is equivalent to $∥·∥_{∞}$ provided that $x_{0}^{-1}(λ)$ has no interior points whenever λ lies in ℂ. Actually, these assertions are equivalent if A = C(K).
Słowa kluczowe
Czasopismo
Rocznik
Tom
124
Numer
2
Strony
155-160
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-05-30
poprawiono
1996-12-09
Twórcy
  • Departamento de Analisis Matematico, Facultad de Ciencias, Universidad de Granada, 18071 Granada, Spain, avillena@goliat.ugr.es
Bibliografia
  • [1] B. E. Johnson, The uniqueness of the (complete) norm topology, Bull. Amer. Math. Soc. 73 (1967), 537-539.
  • [2] A. Rodríguez, The uniqueness of the complete norm topology in complete normed nonassociative algebras, J. Funct. Anal. 60 (1985), 1-15.
  • [3] Z. Semadeni, Banach Spaces of Continuous Functions, I, Polish Sci. Publ., 1971.
  • [4] A. M. Sinclair, Automatic Continuity of Linear Operators, Cambridge University Press, 1976.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv124i2p155bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.